# SDR AWXA9700544

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SHEAR TIE CRACKED BETWEEN STR 2 AND 3 LT BS 1040.  REMOVED, FABRICATED AND INSTALLED FABRICATED PARTS PER SRM 51-30-01, 51-10-02, 51-40-02.
